American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54D25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] D. Dikranjan and Gábor Lukács. On zero-dimensionality and the connected component of locally pseudocompact groups. Proc. Amer. Math. Soc. 139 (2011) 2995-3008. MR 2801639.
Abstract, references, and article information   
View Article: PDF

[2] Dikran Dikranjan and Anna Giordano Bruno. Pseudocompact totally dense subgroups. Proc. Amer. Math. Soc. 136 (2008) 1093-1103. MR 2361886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Petr Simon and Gino Tironi. First countable extensions of regular spaces. Proc. Amer. Math. Soc. 132 (2004) 2783-2792. MR 2054805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Dikran Dikranjan and Michael Tkachenko. Varieties generated by countably compact Abelian groups. Proc. Amer. Math. Soc. 130 (2002) 2487-2496. MR 1897476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Mikhail G. Tkacenko, Vladimir V. Tkachuk, Richard G. Wilson and Ivan V. Yaschenko. No submaximal topology on a countable set is $\mathbf{T}_{\mathbf{1}}$-complementary. Proc. Amer. Math. Soc. 128 (2000) 287-297. MR 1616605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] David L. Fearnley. A Moore space with a $\sigma$-discrete $\pi$-base which cannot be densely embedded in any Moore space with the Baire property. Proc. Amer. Math. Soc. 127 (1999) 3095-3100. MR 1605960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Dikran Dikranjan and Alberto Tonolo. On the minimality of powers of minimal $\omega$-bounded abelian groups. Proc. Amer. Math. Soc. 127 (1999) 3101-3110. MR 1600132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] D. B. Shakhmatov, M. G. Tkacenko, V. V. Tkachuk, S. Watson and R. G. Wilson. Neither first countable nor Cech-complete spaces are maximal Tychonoff connected. Proc. Amer. Math. Soc. 126 (1998) 279-287. MR 1443164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Robert L. Krystock. Adherent compact spaces . Proc. Amer. Math. Soc. 107 (1989) 1117-1125. MR 991699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jack R. Porter and R. Grant Woods. Accumulation points of nowhere dense sets in $H$-closed spaces . Proc. Amer. Math. Soc. 93 (1985) 539-542. MR 774019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jack Porter and Johannes Vermeer. Spaces with coarser minimal Hausdorff topologies . Trans. Amer. Math. Soc. 289 (1985) 59-71. MR 779052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Alan Dow and Jack Porter. Cardinalities of first countable $R$-closed spaces . Proc. Amer. Math. Soc. 89 (1983) 527-532. MR 715880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] K. P. Hart and J. Vermeer. Non-Tychonoff $e$-compactifiable spaces . Proc. Amer. Math. Soc. 89 (1983) 725-729. MR 719005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Muhammad I. Zahid. Minimal topologies of para-$H$-closed spaces . Proc. Amer. Math. Soc. 88 (1983) 363-366. MR 695276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Dix H. Pettey. Locally $P$-closed spaces and rim $P$-closed spaces . Proc. Amer. Math. Soc. 87 (1983) 543-548. MR 684655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. Vermeer. Embeddings in minimal Hausdorff spaces . Proc. Amer. Math. Soc. 87 (1983) 533-535. MR 684652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] R. F. Dickman and R. L. Krystock. $S$-sets and $S$-perfect mappings . Proc. Amer. Math. Soc. 80 (1980) 687-692. MR 587956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] James E. Joseph and Myung H. Kwack. On $S$-closed spaces . Proc. Amer. Math. Soc. 80 (1980) 341-348. MR 577771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. E. Vaughan. Countably compact, locally countable $T\sb{2}$-spaces . Proc. Amer. Math. Soc. 80 (1980) 147-153. MR 574525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Kenneth Kunen, Jan van Mill and Charles F. Mills. On nowhere dense closed $P$-sets . Proc. Amer. Math. Soc. 78 (1980) 119-123. MR 548097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Robert A. Herrmann. rc-convergence . Proc. Amer. Math. Soc. 75 (1979) 311-317. MR 532157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Douglas E. Cameron. Some maximal topologies which are QHC . Proc. Amer. Math. Soc. 75 (1979) 149-156. MR 529232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] S. W. Davis and R. M. Stephenson. Separability and minimal weak base topologies . Proc. Amer. Math. Soc. 74 (1979) 371-378. MR 524320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Louis M. Friedler. Resolutions of $H$-closed spaces . Proc. Amer. Math. Soc. 71 (1978) 309-312. MR 0493965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] T. O. Vinson and R. F. Dickman. Inverse limits and absolutes of $H$-closed spaces . Proc. Amer. Math. Soc. 66 (1977) 351-358. MR 0482660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] James E. Joseph. More characterizations of $H$-closed spaces . Proc. Amer. Math. Soc. 63 (1977) 160-164. MR 0438288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] James E. Joseph. Characterizations of minimal Hausdorff spaces . Proc. Amer. Math. Soc. 61 (1976) 145-148. MR 0425903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] James E. Joseph. On $H$-closed and minimal Hausdorff spaces . Proc. Amer. Math. Soc. 60 (1976) 321-326. MR 0425902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Larry L. Herrington. Remarks on $H(i)$ spaces and strongly-closed graphs . Proc. Amer. Math. Soc. 58 (1976) 277-283. MR 0415562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Larry L. Herrington and Paul E. Long. A characterization of minimal Hausdorff spaces . Proc. Amer. Math. Soc. 57 (1976) 373-374. MR 0405355.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 38 found      Go to page: 1 2